Feels like a TIGHT belt around my abdomen & hurts in front and back

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rgrwfe
Regular Member


Date Joined May 2006
Total Posts : 43
   Posted 5/28/2008 1:03 PM (GMT -6)   
Well, it has been a little over a year since I have had to use the message board here, thank goodness.  I was diagnosed with IBS-D in August '06.  I had many battles & my symptoms also included wretching, stabbing cramps.  Since going on fluoxetine and taking Citrucel daily, I have not had any serious symptoms in a little over a year.  Oh, and I had a lap-chole in 2005.
 
Now, the problem - I am still living in Italy & went to get my Citrucel tablets the other day, only to find that they discontinued the product here & removed it from the shelf.  I went 3 days with no Citrucel, first time in 2yrs, and now I am in a good deal of pain.  I finally found the Citrucel that was placed on a clearance shelf & got enough to last until we are gone from here.  I took one (my normal daily amount) yesterday, but suffered some terrible dull pain from the bottom of my ribs to the tops of my hips ALL the way around.  Walking normal hurts because of the slight "jiggle" we experience yet don't feel unless we have some kind of abdominal pain.  It seems to be focused on my right side & It is slightly tender to push on that area, maybe where the ascending colon is located, but still hurts all the way around.  I have experienced kidney stones & that is not the same pain I am having, it was more localized.  I have not had a bowel movement today at all after averaging 3 a day over the long weekend.  Nothing else in my routine has changed.  My belly looks bigger to me & feels bigger when I put on pants for work!  I seemed to do better this morning, but then I did go into work after lunchtime & did some usual movement, rather than laying on the couch like I did yesterday.  Now it is getting worse gain, as the day progresses.  I have not had any nausea, vomiting or fever either.
 
Is this normal after missing 2 1/2 days of fiber?  Has this ever happened to anyone else?  Could this be some other problem I have going on & maybe it's not really related to the fiber?
 
ANY advice would be greatly appreciated!!
Thanks!!  RGRwfe

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 5/28/2008 3:16 PM (GMT -6)   
If I missed three days of my anti-bile medicine, I'd have a lot of diarrhea that might take a couple of days to get straightened out. If I take antibiotics, I have to take probiotics while on them and for a minimum of a week afterwards, or else I'd have D that'd take three weeks to get over or more.

In short, yes, it can take several days to straighten your guts back out if you get off medicine and then back on it again. See a doctor, though, if the tenderness on your right side gets worse.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 23, 2014 2:10 PM (GMT -6)
There are a total of 2,249,498 posts in 250,236 threads.
View Active Threads


Who's Online
This forum has 157460 registered members. Please welcome our newest member, dugiedavid.
452 Guest(s), 20 Registered Member(s) are currently online.  Details
leapyear, Summersun, funnyplay, 81GyGuy, razinsosick, StarGirl10, nhwife, Tode1815, LSil, jzest, njmast, quilty, Jay79, lesweet1971, gumby44, Dr-A, Fighting this alone again, Garden Peace, Cornell, jules80


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer